# SDR CA971210004

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 829741119
- Condition: Chafed
- Location: Nr 1 Hyd Press
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING NR 1 ENGINE NACELLE FOR HYDRAULIC LEAKS, A PIN HOLE LEAK WAS DISCOVERED IN THE CASE DRAIN HYDRAULIC TUBE, P/N 82970410-115.  WHEN NR 1 ENGINE EXHAUST AND SHROUD ASSEMBLY WAS REMOVED THE NR 1 HYDRAULIC PRESSURE HYDRAULIC LINE WAS ALSO FOUND CHAFED ALMOST TO COMPLETE FAILURE.
